Bulletin of Symbolic Logic

Frege's Theorem and the Peano Postulates

George Boolos

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 1, Number 3 (1995), 317-326.

Dates
First available in Project Euclid: 6 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1181154852

Mathematical Reviews number (MathSciNet)
MR1349682

Zentralblatt MATH identifier
0838.03041

JSTOR
links.jstor.org

Citation

Boolos, George. Frege's Theorem and the Peano Postulates. Bull. Symbolic Logic 1 (1995), no. 3, 317--326. https://projecteuclid.org/euclid.bsl/1181154852


Export citation

Corrections

  • Correction: George Boolos. Erratum: Frege's Theorem and the Peano Postulates. Bull. Symbolic Logic, Vol. 2, Iss. 1 (1996), 126.